# SDR UPS02438265

- Difficulty date: April 21, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO AFT COMPT COMPT BS 2200 S-42R AREA FRAME ATT STIFFENER CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 53-10-01 LIMITS.  BS 2200 STR 42R FRAME ATT STIFFENER REPLACED AS PER SRM 51-10-01 PG 8.
